# SDR DALA2018011700294

- Difficulty date: January 15, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 62,676 hours, 23,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR AT 1R NOT CLOSING OR ARMING/DISARMING CORRECTLY. CLEANED DEBRIS FROM DOOR SILL. DOOR CLOSES AND ARMS NORMAL.
